# SDR S2YA04017

- Difficulty date: May 31, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Engine: Pwa PW306B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR30621T
- Condition: Debonded
- Location: Mlg
- Part time: 27 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF OF FLIGHT, THE RT MAIN TIRE CAME APART.  THE CREW MADE AN AIR-TURN-BACK AND AN EMERGENCY LANDING.   THE CREW MADE A SAFE LANDING BUT REPORTED THE BRAKES FAILED.  MX INSPECTED THE SYSTEM AND FOUND THE NR 3 TIRE TREAD DEBONDED AND DAMAGE TO BRAKES , THE KNUCKLE PIN SUPPORT AND THE MLG DOOR.  REPLACED THE DAMAGED PARTS AND RETURNED THE AC TO SERVICE. (K)
